# SDR AU001038

- Difficulty date: October 20, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Faulty
- Location: Engine Collector
- Component: Engine Collector, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST SLIP JOINT BURNT THROUGH ENGINE BEARER CAUSING EXTENSIVE DAMAGE TO BEARER AND WIRING.  FIRE DETECTION SYSTEM DID NOT INDICATE FAULT.  (X)
